Digitization Registry >> HMC

Metadata: The geometry of circles orthogonal to a given sphere

BIBLIOGRAPHIC DATA
TitleThe geometry of circles orthogonal to a given sphere
TypeMonograph
IdentifierAAN2552.0001.001
AuthorForbes, Charles Savage, 1879-
Publisher: New York
KeywordsCircle
URLhttp://name.umdl.umich.edu/AAN2552.0001.001
PPNQA3 .P18 v.22
 
DIGITISATION INFORMATION
Provided byUniversity of Michigan Historical Math Collection
Time Range1904
Accesshttp://quod.lib.umich.edu/t/text/accesspolicy.html
Comments[iii]-iv, 50 p. 27 cm.
In [Pamphlets. Mathematics. 1841-1906] v.22.
Bibliography: p. 49-50.
Thesis (Ph.D.)--Columbia university.
Cover-title.


FID Mathfidmath | Digitization RegistryDigitization Registry |Serials CatalogSerials |Project CatalogProjects |SearchLocal Search

This document was created using Allegro V36.
© SSG-FI, SUB Göttingen, 2003